RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 3, Pages 76–77 (Mi faa2091)  

This article is cited in 13 scientific papers (total in 13 papers)

Brief communications

Singularities of convex hulls of smooth manifolds

V. M. Zakalyukin


Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:3, 225–227

Bibliographic databases:

UDC: 517.5
Received: 06.10.1976

Citation: V. M. Zakalyukin, “Singularities of convex hulls of smooth manifolds”, Funktsional. Anal. i Prilozhen., 11:3 (1977), 76–77; Funct. Anal. Appl., 11:3 (1977), 225–227

Citation in format AMSBIB
\Bibitem{Zak77}
\by V.~M.~Zakalyukin
\paper Singularities of convex hulls of smooth manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 3
\pages 76--77
\mathnet{http://mi.mathnet.ru/faa2091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=458475}
\zmath{https://zbmath.org/?q=an:0384.52004}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 3
\pages 225--227
\crossref{https://doi.org/10.1007/BF01079471}


Linking options:
  • http://mi.mathnet.ru/eng/faa2091
  • http://mi.mathnet.ru/eng/faa/v11/i3/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “Moduli of singularities of convex hulls”, Russian Math. Surveys, 36:5 (1981), 175–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. D. Sedykh, “Functional moduli of singularities of convex hulls of manifolds of codimensions 1 and 2”, Math. USSR-Sb., 47:1 (1984), 223–236  mathnet  crossref  mathscinet  zmath
    3. V. D. Sedykh, “Stabilization of singularities of convex hulls”, Math. USSR-Sb., 63:2 (1989), 499–505  mathnet  crossref  mathscinet  zmath
    4. V. V. Goryunov, “Projection and vector fields, tangent to the discriminant of a complete intersection”, Funct. Anal. Appl., 22:2 (1988), 104–113  mathnet  crossref  mathscinet  zmath  isi
    5. V. D. Sedykh, “Invariants of Strictly Convex Manifolds”, Funct. Anal. Appl., 27:3 (1993), 205–210  mathnet  crossref  mathscinet  zmath  isi
    6. V. D. Sedykh, “Invariants of Nonflat Manifolds”, Funct. Anal. Appl., 29:3 (1995), 180–187  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Davydov, J. Basto-Goncalves, “Controllability of inequalities at 2-singular points”, Russian Math. Surveys, 55:6 (2000), 1139–1140  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Sedykh, VD, “On the topology of singularities of the set of supporting hyperplanes of a smooth submanifold in an affine space”, Journal of the London Mathematical Society-Second Series, 71 (2005), 259  isi
    9. V. M. Zakalyukin, A. N. Kurbatskii, “Envelope Singularities of Families of Planes in Control Theory”, Proc. Steklov Inst. Math., 262 (2008), 66–79  mathnet  crossref  mathscinet  zmath  isi
    10. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in $\mathbb R^3$”, Proc. Steklov Inst. Math., 268 (2010), 274–293  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    11. A. N. Kurbatskii, “Convex hulls of a curve in control theory”, Sb. Math., 203:3 (2012), 406–423  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. Goldman G. Salman Y. Yomdin Y., “Accuracy of Noisy Spike-Train Reconstruction: a Singularity Theory Point of View”, J. Singul., 18 (2018), 409–426  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:242
    Full text:94
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019